# SDR DJFA2004027

- Difficulty date: October 11, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N801CW
- Make and model: Braero BAE125800A
- Aircraft serial: 258012
- Aircraft time: 10,261 hours, 7,846 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6226A5205
- Part serial: 925
- Condition: Inoperative
- Location: Flt Director
- Part time: 10,261 hours, 7,846 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

KAUS-KLIT TRIP ID NR 708818. CREW REPORTED YAW DAMPER WOULD ENGAGE AFTER TAKE OFF.  FDC CONTROLLER, FLIGHT DIRECTOR ON LT SIDE FLAGGED OFF DURING ILS APPROACH.  AIRCRAFT DIVERTED WITH AN UNEVENTFULL LANDING.  MAINTENANCE ISSUED MEL 34-20-1. MAINTENANCE ISSUED MEL 34-20-1. 14 OCTOBER, 2004 AN OVERHAULED FLIGHT DIRECTOR WAS INSTALLED. OPERATIONAL CHECKS WERE GOOD. AIRCRAFT RETURNED TO SERVICE.
